Asymptotics for some Green Kernels on the Heisenberg Group and the Martin Boundary.
Mathematische Annalen, Tome 283 (1989) no. 1, pp. 97-120
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
fundamental solution, heat equation, Lapace-Kohn operator, Heisenberg group, asymptotic behaviour, Martin compactification, Martin boundary, harmonic function
@article{MAN_1989__283_1_164496,
author = {D. M\"uller and H. Hueber},
title = {Asymptotics for some {Green} {Kernels} on the {Heisenberg} {Group} and the {Martin} {Boundary.}},
journal = {Mathematische Annalen},
pages = {97--120},
year = {1989},
volume = {283},
number = {1},
zbl = {0639.31005},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__283_1_164496/}
}
D. Müller; H. Hueber. Asymptotics for some Green Kernels on the Heisenberg Group and the Martin Boundary.. Mathematische Annalen, Tome 283 (1989) no. 1, pp. 97-120. http://geodesic.mathdoc.fr/item/MAN_1989__283_1_164496/